Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Algebraic structure in the loop space homology Bockstein spectral sequence
HTML articles powered by AMS MathViewer

by Jonathan A. Scott PDF
Trans. Amer. Math. Soc. 354 (2002), 3075-3084 Request permission

Abstract:

Let $X$ be a finite, $n$-dimensional, $r$-connected CW complex. We prove the following theorem:

If $p \geq n/r$ is an odd prime, then the loop space homology Bockstein spectral sequence modulo $p$ is a spectral sequence of universal enveloping algebras over differential graded Lie algebras.

References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 55P35, 16S30
  • Retrieve articles in all journals with MSC (2000): 55P35, 16S30
Additional Information
  • Jonathan A. Scott
  • Affiliation: Department of Mathematics, University of Toronto, Toronto, Ontario M5S 3G3, Canada
  • Address at time of publication: Aberdeen Topology Centre, Department of Mathematical Sciences, University of Aberdeen, Aberdeen AB24 3UE, United Kingdom
  • Email: j.scott@maths.abdn.ac.uk
  • Received by editor(s): November 1, 2001
  • Published electronically: April 1, 2002
  • © Copyright 2002 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 354 (2002), 3075-3084
  • MSC (2000): Primary 55P35; Secondary 16S30
  • DOI: https://doi.org/10.1090/S0002-9947-02-02971-9
  • MathSciNet review: 1897391